MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RADIAL JAW 4 LARGE CAPACITY WITH NEEDLE; FORCEPS, BIOPSY, NON-ELECTRIC

BOSTON SCIENTIFIC CORPORATION RADIAL JAW 4 LARGE CAPACITY WITH NEEDLE; FORCEPS, BIOPSY, NON-ELECTRIC
Model Number M00513330
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Biopsy forcep noted by doctor during a procedure to have a piece of metal sticking out by the forcep tip.Discontinued use once noted and replaced item with a new one.Radial jaw with needle 2.8mm, lot # 28256175, exp 10/22/2024.Fda safety report id# (b)(4).

Brand Name
RADIAL JAW 4 LARGE CAPACITY WITH NEEDLE
Common Device Name
FORCEPS, BIOPSY, NON-ELECTRIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
MDR Report Key13393794
Report NumberMW5107070
Device Sequence Number17312276
Product Code FCL
UDI-Device Identifier08714729745549
UDI-Public(01)08714729745549
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 01/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/22/2024
Device Model NumberM00513330
Device Catalogue NumberM00513330
Device Lot Number28256175
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/28/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown